# SDR S9BA201706050002

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 40,097 hours, 47,775 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 8618M16
- Part serial: 92070016
- Condition: Binding
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB GUST LOCK LIGHT CAME ON, AFTER REACHING CRUISE THE CREW BECAME AWARE THAT THERE WAS NO RESPONSE TO THE RUDDER INPUT.
